# SDR CALA2014062091318

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 75,801 hours, 28,148 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN EXTERNAL SKIN FS 200.37, 44 INCHES BELOW WL L-H SIDE.  REPAIRED FUSE SKIN AT BS 199 - 205 FROM STRINGER 26L & 27L IAW ECRA5311-01697.  BS 199 - 205, STRINGER 26L - 27L FUSE SKIN REPAIR RECEIVED 1ST & 2ND APPROVAL.  THE INSPECTION THRESHOLD FOR THIS REPAIR IS 75K TOTAL AIRFRAME FLIGHT CYCLES.  A
